# SDR ASAA2022020237333

- Difficulty date: February 2, 2022
- Submitted: February 5, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 51,951 hours, 15,426 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK CAUTION LIGHT ILLUMINATED ON RECALL LIGHT EXTINGUISHED WITH MASTER CAUTION RESET. GROUNDED - YES. FOUND RAM AIR ACT FAULT, PERFORMED PACK/ZONE BITE, GOT TCV FAULT. OPERATED BOTH PACKS W/ APU PNEUMATICS FOR 15 MINS, RE-PERFORMED PACK/ZONE BITE ON #2 ZONE CTRL TWICE AND OPS CHECK GOOD.
